On a theorem of bowen

Mehta G. (1983) On a theorem of bowen. Economic Analysis and Policy, 13 2: 177-183. doi:10.1016/S0313-5926(83)50019-2


Author Mehta G.
Title On a theorem of bowen
Journal name Economic Analysis and Policy   Check publisher's open access policy
ISSN 0313-5926
Publication date 1983-01-01
Sub-type Article (original research)
DOI 10.1016/S0313-5926(83)50019-2
Volume 13
Issue 2
Start page 177
End page 183
Total pages 7
Publisher Elsevier
Subject 2002 Cultural Studies
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: Scopus Import - Archived
 
Versions
Version Filter Type
Citation counts: Scopus Citation Count Cited 0 times in Scopus Article
Google Scholar Search Google Scholar
Created: Tue, 23 Aug 2016, 10:58:47 EST by System User